# SDR WVER2014091300007

- Difficulty date: September 13, 2014
- Submitted: September 13, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 29,942 hours, 20,493 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Te Flap
- Part time: 29,942 hours, 20,493 cycles
- Component: Flap, Bombdr
- Component part number: CC670140027
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT INBD FLAP T/E IS DAMAGED.
